Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium...did you gain weight? or, other options? BetweenDreams81

Posted by Phillipa on February 4, 2011, at 11:29:04

In reply to Lithium...did you gain weight? or, other options?, posted by BetweenDreams81 on February 4, 2011, at 9:33:43

I hate to say it but I've heard lithium in theraputic range is weight gaining. A family member of ex husbands was on it and did gain weight was a male. Is trileptal an option? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:978642
URL: http://www.dr-bob.org/babble/20110130/msgs/978645.html